# SDR DL73S031115

- Difficulty date: December 20, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N243WA
- Make and model: Boeing 737247
- Aircraft serial: 23517
- Aircraft time: 48,511 hours, 34,986 cycles
- Engine: Pwa JT8D15A
- Engine time: 50,735 hours, 38,360 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Nr 1 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

ON APPROACH, THE LEFT GEN TRIPPED.  RT BUS ATTEMPTED TO PICK UP AND TRIPPED ALSO.  DOWN TO STBY POWER.  CREW DECLARED EMERGENCY.  FOUND LT GENERATOR CABLE SHORTED.  REPLACED GENERATOR FEEDER HARNESS.
